# SDR CA190517008

- Difficulty date: May 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,136 hours
- System (JASC): 2435 · Starter-Generator
- Part: Relay
- Part number: AJA4N176
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER BOTH ENGINES WERE STARTED AT THE GATE FOR DEPARTURE, SMOKE WAS OBSERVED COMING FROM THE RHS ENGINE BY RAMP CREW. CAPTAIN WAS ADVISED TO SHUT DOWN ENGINE BY THE RAMP CREW. CAPTAIN SHUT THE ENGINES DOWN AND INSTRUCTED FLIGHT ATTENDANT TO CONDUCT A RAPID DEPLANEMENT. PASSENGERS DEPLANED SAFELY AND THEY WALKED BACK TO THE TERMINAL. CAPTAIN HAD DECLARED AN EMERGENCY AND THE FIRE CREWS INSPECTED THE AIRCRAFT.  MAINTENANCE REPLACED THE RHS DC GENERATOR P/N 23088-008 AND THE DC CONTACTOR RELAY P/N AJ-A4N176 . ENGINE START AND GROUND RUNS CARRIED OUT SATISFACTORILY. AIRCRAFT RETURNED TO SERVICE.   AIRFRAME CYCLES : 65548 , AFH : 64045.6
